MathSciNet Relay Station
MathSciNet bibliographic data
MR2426924 68T10 (94A60)
Li, Weihai; Yuan, Yuan A leak and its remedy in JPEG image encryption. Int. J. Comput. Math. 84 (2007), no. 9, 1367–1378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement